On the Developable Mannheim Offsets of Spacelike Ruled Surfaces


Creative Commons License

Onder M., UĞURLU H. H.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.41, pp.883-889, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41
  • Publication Date: 2017
  • Doi Number: 10.1007/s40995-017-0335-5
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.883-889

Abstract

In this paper, using the classifications of timelike and spacelike ruled surfaces, we define and study the Mannheim offsets of spacelike ruled surfaces in Minkowski 3-space. We give the conditions for offset surfaces to be developable.